Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 178651, 11 pages
http://dx.doi.org/10.1155/2012/178651
Research Article

A Compromise Programming Model for Highway Maintenance Resources Allocation Problem

1Department of Transportation Engineering, Beijing Institute of Technology, Beijing 100081, China
2Department of Civil Engineering, Tsinghua University, Beijing 100084, China
3ITS Division, District Department of Transportation, Washington, DC 20003, USA

Received 5 August 2012; Accepted 22 October 2012

Academic Editor: Geert Wets

Copyright © 2012 Hui Xiong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Xiong, Qixin Shi, Xianding Tao, and Wuhong Wang, “A Compromise Programming Model for Highway Maintenance Resources Allocation Problem,” Mathematical Problems in Engineering, vol. 2012, Article ID 178651, 11 pages, 2012. https://doi.org/10.1155/2012/178651.